MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DBD-EP FEMORAL PACK SAFETY 1

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; DBD-EP FEMORAL PACK SAFETY 1
Model Number DYNJ54701B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received by vanderbilt university medical center, with additional information related to this incident.It was reported, "the tip of a syringe broke off and got stuck inside the lumen of a pigtail catheter." reporter confirms the incident occurred (b)(6) 2020.Reporter states, "the pigtail catheter was removed and a new one was replaced.The patient was under general anesthesia, no more medication was needed." reporting facility has indicated that the syringe, pigtail, and lot number of the pack are all available for return and evaluation.Currently awaiting investigation results.No further information.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, "the tip of a syringe broke off and got stuck inside the lumen of a pigtail catheter.".

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
DBD-EP FEMORAL PACK SAFETY 1
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11028986
Report Number1423395-2020-00037
Device Sequence Number11021485
Product Code OGR
UDI-Device Identifier10193489222685
UDI-Public10193489222685
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ54701B
Device Catalogue NumberDYNJ54701B
Device Lot Number20EBV379
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;